Functional equation satisfied by certain L-functions
Compositio Mathematica, Volume 37 (1978) no. 2, p. 171-207
@article{CM_1978__37_2_171_0,
     author = {Shahidi, Freydoon},
     title = {Functional equation satisfied by certain $L$-functions},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {2},
     year = {1978},
     pages = {171-207},
     zbl = {0393.12017},
     mrnumber = {498494},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_2_171_0}
}
Shahidi, Freydoon. Functional equation satisfied by certain $L$-functions. Compositio Mathematica, Volume 37 (1978) no. 2, pp. 171-207. http://www.numdam.org/item/CM_1978__37_2_171_0/

[1] F. Bruhat: Sur une classe de sous-groupes compacts maximaux des groupes de Chevalley sur un corps p-adique. Inst. Hautes Étude Sci., Publ. Math. 23 (1964) 45-74. | Numdam | MR 179298 | Zbl 0228.20014

[2] W. Casselman and J.A. Shalika (in preparation).

[3] S. Gelbart and H. Jacquet, A relation between automorphic forms on GL(2) and GL(3), (1976) (preprint). | MR 412156 | Zbl 0373.22008

[4] S.G. Gindikin and F.I. Karpelevič, Plancheral measure for Riemann symmetric spaces of nonpositive curvature, Dokl. Akad. Nauk. SSSR, 145 (1962), 252-255;Soviet Math. Dokl. 3 (1962) 962-965. | MR 150239 | Zbl 0168.27503 | Zbl 0156.03201

[5] Harish-Chandra: Automorphic forms on semisimple Lie groups. (Lecture notes in Math. 62, Springer-Verlag, 1968). | MR 232893 | Zbl 0186.04702

[6] Harish-Chandra, Harmonic analysis on reductive P-adic groups, (Lecture, Conference on harmonic analysis, Williamstown, 1972). | Zbl 0289.22018

[7] H. Jacquet, Fonctions de Whittaker associées aux groupes de Chevalley, Bull. Soc. Math. France 95 (1967) 243-309. | Numdam | MR 271275 | Zbl 0155.05901

[8] H. Jacquet and R.P. Langlands, Automorphic forms on GL(2) I, (Lecture notes in Math. 114, Springer-Verlag, 1970). | MR 401654 | Zbl 0236.12010

[9] H. Jacquet and J.A. Shalika, Hecke theory for GL(n), in preparation. | Zbl 0318.22022

[10] R.P. Langlands, Problems in the theory of automorphic forms, (Lecture notes in Math. 170, Springer-Verlag, 1970, 18-86). | MR 302614 | Zbl 0225.14022

[11] R.P. Langlands, Euler products, Yale Univ. Press, New Haven, 1971; James Whittmore Memorial Lecture, 1967. | MR 419366 | Zbl 0231.20016

[12] R.P. Langlands: On the functional equation satisfied by Eisenstein series, Mimeographed notes.

[13] R.P. Langlands: On the classification of irreducible representations of real algebraic groups, Notes, Institute for Advanced Study. | Zbl 0741.22009

[14] F. Rodier: Whittaker models for admissible representations. (Lecture, Conference on harmonic analysis, Williamstown, 1972).

[15] J.A. Shalika: The multiplicity one theorem for GLn, Ann. of Math. 100 (1974) 171-193. | MR 348047 | Zbl 0316.12010

[16] G. Shimura: On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. (3) 31 (1975) 79-98. | MR 382176 | Zbl 0311.10029

[17] J. Tate: Fourier analysis in number fields and Hecke's zeta function, thesis, Princeton, 1950.